EconPapers    
Economics at your fingertips  
 

On the Barnes' Type Related to Multiple Genocchi Polynomials on

J. Y. Kang, H. Y. Lee, N. S. Jung and C. S. Ryoo

Abstract and Applied Analysis, 2012, vol. 2012, 1-9

Abstract:

Using fermionic -adic invariant integral on , we construct the Barnes' type multiple Genocchi numbers and polynomials. From those numbers and polynomials, we derive the twisted Barnes' type multiple Genocchi numbers and polynomials. Moreover, we will find the Barnes' type multiple Genocchi zeta function.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/679495.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/679495.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:679495

DOI: 10.1155/2012/679495

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:679495